Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


An explicit Plancherel formula for $ {\rm U}(2,1)$

Authors: David Jabon, C. David Keys and Allen Moy
Journal: Trans. Amer. Math. Soc. 341 (1994), 157-171
MSC: Primary 22E50; Secondary 11F70
MathSciNet review: 1106191
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The admissible duals of quasi-split unitary groups over nonarchimedean fields are determined. The set of irreducible unitarizable representations, and the Plancherel measure on the unitary dual, is given explicitly.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E50, 11F70

Retrieve articles in all journals with MSC: 22E50, 11F70

Additional Information

PII: S 0002-9947(1994)1106191-3
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia